# SDR DALA2021060403075

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 13,625 hours, 1,251 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3509 SEAT 2D EMERGENCY LT INOP. CORRECTIVE ACTION: FOUND WIRE HARNESS BROKEN, REMOVED AND REPLACES HARNESS. (5023747)
